Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Gaining weight, irregular periods, acne around jawline and neck

Hi, I am a little worried as I have suddenly began to gain weight, I went up a dress size in about 9 months and I haven t changed my diet and still exercise. My periods are also changing a little, sometimes they come a bit early and sometimes a bit late, I also have alot of spots like acne around my jaw line and my neck , worsening near to my period.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam. I would like to know your age. Because if in early twenties then PCODs can be the most common cause, PCOS is a hormonal disorder which affects menstruation and conception at all levels and thus responsible for menstrual irregularities especially delayed periods, and infertility. Acne and increase in weight and hair accompanies these findings. If in perimenopausal age then probably this is your menopause setting in.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor